# SDR NSVA2011176

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 220
- Aircraft time: 44,434 hours, 42,323 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 3870 JST-IAD DECLARED AN EMERGENCY DUE TO RIGHT MAIN GEAR INDICATION.  CREW EXECUTED A GO AROUND RAN QRH CYCLED GEAR AND CHECKED THE LIGHT BULBS.  CREW THEN EXECUTED A FLY BY THE TOWER, THE TOWER REPORTED THAT THE GEAR APPEARS TO BE DOWN, ALSO THERE WAS A UA CAPTAIN IN THE BACK OF THE AIRCRAFT AND REPORTED TO THE CREW THAT THE GEAR WAS DOWN.  THE CABIN WAS PREPPED AND BRACED FOR AN UNSAFE LANDING.  FLIGHT LANDED ON RUNWAY 1R WITHOUT INCIDENT AND WAS ABLE TO TAXI TO THE GATE A6E UNDER ITS OWN POWER.  RESECURED MLG CONNECTOR.  ALL OPS CHECKS GOOD, SWING CHECKS GOOD.
